HELP! MISSED PILLS! AM I PREGNANT?

Patient : I have been taking FEMME -Tab ED 30/150, this is my first month. I have missed around 4 or 5 tablets this month. And keep forgetting to take them at the same time and have been having sex every second to third day. The last day or two i've started feeling really nauseous and tired and slight headaches. Is there a chance I could be pregnant?
Symptoms:  Nausea, slight headache, fatigue, faintness
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi , I had sex with partner 1 on June 29 then with new partner from July 12 till July 30 th setempber 1 I find out th...

Q: I had been having pelvic dull pain for a few weeks and so I went to the doctor. They did a transvaginal ultrasound (a...

Q: I had sex on day 5 period , i had iud insertion 5 months back my hubby withdraw his penis out of me during ejaculatio...

Q: I had sex on my ovulation day, took ellaone 30 minutes after condom broke and ejaculation. Is there a high chance of ...

Q: I had an IUD inserted November 7 and the first week I experience severe cramping and now about three weeks after I am...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews